# SDR SWAA2024101045747

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 47,371 hours, 28,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE; HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF<[01] REPOSITIONED AND ATTACHED HOOK AND LOOP STRIPS TO GIRT BAR ON THE BACKING PAN SHELF PER 25-66-01 & MT 725-61-06
